# SDR SIMA2021090183001

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,852 hours, 33,307 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7603 · Power Lever
- Part: Roller
- Condition: Seized
- Location: Thrust Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO 1 ENGINE THRUST LEVER WILL NOT ADVANCE TO MAX THRUST DECLARED EMERGENCY.  CLEANED AND FREED UP ROLLER ON RH POWER LEVER AND SLIDING ROD ASSEMBLY IN THE RH POWER LEVER IAW CMM 76-11-00, AND THEN FRICTION MOVEMENT OF LEVER CHECK GOOD IAW CMM 767-11-00.
